# SDR AU971526

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 350A25126820
- Condition: Cracked
- Location: Rt Door Aft Mt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH SLIDING DOOR REAR ROLLER MOUNT CRACKED AND BROKEN. WHEN THE DOOR WAS OPENED THE DOOR ATTEMPTED TO SEPARATE FROM THE AIRCRAFT BUT WAS HELD IN PLACE BY A PASSENGER.
